# SDR SWIA2018122145379

- Difficulty date: December 21, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 37,501 hours, 34,697 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD AFTER NOSE GEAR WOULD NOT RETRACT. (FLT#5714) FO: 12/21/2018 CLOSED NLG PROX SENSOR BENT. REMOVED AND REPLACE NLG PROX BRACKET IAW CMM AND AMM. PERFORMED SEVERAL GEAR SWINGS IAW AMM. OPS CHECK GOOD.
